question-icon

I have dark patches on my right cheek, they appeared

default
Posted on Wed, 16 Jan 2019
Question: I have dark patches on my right cheek, they appeared before 4 years. And it is not correcting. It is only on right cheek and not on left cheek. 2 years before I consulted with a skin specialist , and tried facewash and lotion for 6 months but it did not cure. Please look attached pictures and suggest what should I do?
doctor
Answered by Dr. Kakkar S. (37 minutes later)
Brief Answer:
Anserine Folliculosis

Detailed Answer:
Hello and welcome to ask a doctor service. I have reviewed your query and here is my advice.

You seem to have traumatic Anserine Folliculosis which is commonly due to habitual resting of hand against face for long periods leading to prolonged friction and pressure. I suggest you to use a topical retinoid e.g Retino A cream 0.025% cream, nightly apart from avoiding pressure/ friction in that area.

Hope I have answered your query. Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Kakkar S. (5 minutes later)
Please give a detailed prescription and dosage timings.
doctor
Answered by Dr. Kakkar S. (4 minutes later)
Brief Answer:
Anserine Folliculosis

Detailed Answer:
Hi.

I suggest you to use tretinoin 0.025% cream (Retino A 0.025% cream), once daily at night, on the affected skin, 30minutes after washing your face with a gentle cleanser like Cetaphil gentle cleansing lotion. Use it for 3-4 weeks.

take care
Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9036 Questions

premium_optimized

The User accepted the expert's answer

Share on
I have dark patches on my right cheek, they appeared

Brief Answer: Anserine Folliculosis Detailed Answer: Hello and welcome to ask a doctor service. I have reviewed your query and here is my advice. You seem to have traumatic Anserine Folliculosis which is commonly due to habitual resting of hand against face for long periods leading to prolonged friction and pressure. I suggest you to use a topical retinoid e.g Retino A cream 0.025% cream, nightly apart from avoiding pressure/ friction in that area. Hope I have answered your query. Let me know if you need any more assistance